# SDR SIMA20131006001

- Difficulty date: October 6, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 34,077 hours, 31,363 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 12007294601
- Condition: Corroded
- Location: 18 Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, FOUND STRINGER SPLICE 18R CORRODED, JUST AFT OF FRAME 13.   INSTALLED NEW STRINGER SPLICE IAW SRM 51-40-02. AIRCRAFT RETURNED TO SERVICE.
